# SDR SWIA2021072259705

- Difficulty date: May 2, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CO-PILOT WINDSHIELD SIDE POST HAS SUSPECTED CRACK AT TOP BARREL NUT HOLE.     (C-CHECK RO 7/20/2021)    REMOVE AND REPLACED DAMAGED CO-PILOT WINDSHIELD SIDE POST REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV F. / COMPLIED WITH 51-900-1002 SKY.
